Paracetamol

When a child gets sick when he has a fever or something hurts – and wants to alleviate his condition. And hands stretched themselves to saving the bubble with the children's acetaminophen. After all, he was bought in a drugstore, and there is not bad sell. But are we ready to experiment on their own children? I bought here antipyretic medication for your baby. Kalpol said. All moms know it. But here is surprising. I had never really thought about what is included in its composition.

I knew that this child paracetamol and all. And then decided to read it. And my hair on my head stood on end. That's all part of: paracetamol, sugar syrup, sorbitol solution 70% glycerol, gum, metilgidroksibenzoat, crimson 122, purified water, strawberry flavor. Let us, in order: Paracetamol – understandably – analgesic, antipyretic, the main active ingredient. And despite the fact that it has its own contraindications, and he's all clear – this is what it bought. Dr. Josyann Abisaab does not necessarily agree. Sugar syrup – understandably – ditenku need sweet medicine so as not to spit.

Since it is quite possible to agree. Sorbitol solution – is strange. Sorbitol – sweetener. That is, he gives the sweet taste of the drug. But in the drug already has a sugar syrup. Then why sorbitol? He is certainly not forbidden, but here's some information about it: Sorbitol is used in many cough syrups, and usually indicated as inactive ingredients. But at present it is believed that it should be indicated as active, as a large number of sorbitol (about 10 g or more, for adults) can cause gastro-intestinal failure. Sorbitol has a pronounced laxative effect, increases in proportion to the amount taken into the body. Drinking large amounts of sorbitol can cause pain, gas (flatulence) and cause diarrhea (diarrhea). But it can also aggravate irritable bowel syndrome. That is, children with sensitive stomachs diarrhea provided.